Stein neighborhoods of graphs of holomorphic mappings

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


In this paper we provide sufficient conditions for the graphs of holomorphic mappings on compact sets in complex manifolds to have Stein neighborhoods. We show thatunder these conditions the mappings have properties analogous to properties of holomorphic functions on compact sets in Cn.

Original languageEnglish (US)
Pages (from-to)187-198
Number of pages12
JournalJournal fur die Reine und Angewandte Mathematik
Issue number684
StatePublished - Nov 2013

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Stein neighborhoods of graphs of holomorphic mappings'. Together they form a unique fingerprint.

Cite this